# SDR RAIA951206

- Difficulty date: December 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N337TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 929
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot
- Part number: 137391L401
- Condition: Contaminated
- Location: Left
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAH - NR 7365 - CAPTAINS AIRSPEED INDICATOR STUCK AT 80 KNOTS.  MAINTENANCE DRAINED WATER FROM PITOT SYSTEM.  PERFORMED PITOT/STATIC TEST LEAK CHECK GOOD.  (M)
